×

zbMATH — the first resource for mathematics

Controllability of fractional neutral stochastic functional differential systems. (English) Zbl 1347.34115
Summary: We study a class of fractional neutral stochastic functional differential systems. We obtain the controllability of the stochastic functional differential systems by the Sadovskii’s fixed point theorem under some suitable assumptions. An example is given to illustrate the theory.

MSC:
34K37 Functional-differential equations with fractional derivatives
93C23 Control/observation systems governed by functional-differential equations
34K35 Control problems for functional-differential equations
34K40 Neutral functional-differential equations
93B05 Controllability
47H10 Fixed-point theorems
34K50 Stochastic functional-differential equations
34K30 Functional-differential equations in abstract spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Zabzcyk J.: Mathemtical Control Theory. Birkhauser, Berlin (1992)
[2] Curtain R., Zwart H.J.: An Introduction to Infinite Dimensional Linear Systems Theory. Springer, New York (1995) · Zbl 0839.93001
[3] Mahmudov, N.I., Controllability of linear stochastic systems in Hilbert spaces, J. Math. Anal. Appl., 259, 64-82, (2001) · Zbl 1031.93032
[4] Dauer, J.P.; Mahmudov, N.I., Controllability of stochastic semilinear functional differential equations in Hilbert spaces, J. Math. Anal. Appl., 290, 373-394, (2004) · Zbl 1038.60056
[5] Balasubramaniam, P.; Park, J.Y.; Muthukumar, P., Approximate controllability of neutral stochastic functional differential systems with infinite delay, Stoch. Anal. Appl., 28, 389-400, (2010) · Zbl 1186.93014
[6] Bazhlekova, E.: Fractional Evolution Equations in Banach Spaces, Ph.D. thesis, University Press Facilities, Eindhoven University of Technology (2001) · Zbl 1395.34082
[7] Hahn, M.; Kobayashi, K.; Umarov, S., Fokker-Planck-Kolmogorov equations associated with time-changed fractional Brownian motion, Proc. Am. Math. Soc., 139, 691-705, (2011) · Zbl 1218.60030
[8] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. In: van Mill, J. (ed.) North-Holland Mathematics Studies, vol. 204. Elsevier Science B.V., Amsterdam (2006) · Zbl 1092.45003
[9] Cui, J.; Yan, L., Existence result for fractional neutral stochastic integro-differential equations with infinite delay, J. Phys. A. Math. Theory, 44, 335201, (2011) · Zbl 1232.34107
[10] Tindel, S.; Tudor, C.A.; Viens, F., Stochastic evolution equations with fractional Brownian motion, Probab. Theory Relat. Fields., 127, 186-204, (2003) · Zbl 1036.60056
[11] Henry, B.I.; Langlands, T.A.M.; Wearne, S.L., Anomalous diffusion with linear reaction dynamics: from continuous time random walks to fractional reation-diffusion equations, Phys. Rev. E, 74, 031116, (2006)
[12] Metzler, R.; Klafter, J., The random walk’s guide to anomalous diffusion: a fractional dynamics approach, Phys. Rep., 339, 1-77, (2000) · Zbl 0984.82032
[13] Sakthivel, R.; Mahmudov, N.I.; Nieto, J.J., Controllability for a class of fractional-order neutral evolution control systems, Appl. Math. Comput, 218, 10334-10340, (2012) · Zbl 1245.93022
[14] Yan, Z., Controllability of fractional-order partial neutral functional integrodifferential inclusions with infinite delay, J. Franklin Inst., 348, 2156-2173, (2011) · Zbl 1231.93018
[15] Wang, J.; Zhou, Y., Existence and controllability results for fractional semilinear differential inclusions, Nonlinear Anal. RWA., 12, 3642-3653, (2011) · Zbl 1231.34108
[16] Sakthivel, R.; Suganyab, S.; Anthonib, S.M., Approximate controllability of fractional stochastic evolution equations, Comput. Math. Appl., 63, 660-668, (2012) · Zbl 1238.93099
[17] Ahmed, H.M., Controllability of fractional stochastic delay equations, Lobachevskii J. Math., 30, 195-202, (2009) · Zbl 1395.34082
[18] Rajiv Ganthi, C., Muthukumar, P.: Approximate controllability of fractional stochastic integral equation with finite delays in Hilbert spaces. ICMMSC 2012, CCIS 283, pp. 302-309 · Zbl 1231.93018
[19] Pazy A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Applied Mathematical Sciences. Springer, New York (1983) · Zbl 0516.47023
[20] Hale, J.K.; Kato, J., Phase space for retarded equations with infinite delay, Funkcial. Ekvac., 21, 11-41, (1978) · Zbl 0383.34055
[21] Erdélyi A., Magnus W., Oberhettinger F., Tricomi F.G.: Higher Transcendental Functions. McGraw-Hill, New York (1955) · Zbl 0064.06302
[22] Podlubny I.: Fractional Differential Equations. Academic Press, New York (1999) · Zbl 0924.34008
[23] Mainardi F.: Fractional Calculus and Waves in Linear Viscoelasticity: An Introduction to Mathematical Models. Imperial College Press, London (2010) · Zbl 1210.26004
[24] Sadovskii, B.N., On a fixed point principle, Func. Anal. Appl., 1, 71-74, (1967) · Zbl 0165.49102
[25] Li, K.; Peng, J.; Gao, J., Existence results for semilinear fractional differential equations via Kuratowski measure of noncompactness, Fract. Calc. Appl. Anal., 15, 591-610, (2012) · Zbl 1312.34096
[26] Zhou, Y.; Jiao, F.; Li, J., Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59, 1063-1077, (2010) · Zbl 1189.34154
[27] Da Prato G., Zabczyk J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (1992) · Zbl 0761.60052
[28] Balasubramaniam, P.; Ntouyas, S.K., Controllability for neutral stochastic functional differential inclusions with infinite delay in abstract space, J. Math. Anal. Appl., 324, 161-176, (2006) · Zbl 1118.93007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.